A splitting technique for Harris recurrent Markov chains. (English) Zbl 0364.60104


60J10 Markov chains (discrete-time Markov processes on discrete state spaces)
Full Text: DOI


[1] Cogburn, R., A uniform theory for sums of Markov chain transition probabilities, Ann. Probability, 3, 191-214 (1975) · Zbl 0348.60106
[2] Derman, C., A solution to a set of fundamental equations in Markov chains, Proc. Amer. Math. Soc., 5, 332-334 (1954) · Zbl 0058.34504
[3] Erdös, P.; Feller, W.; Pollard, H., A theorem on power series, Bull. Amer. Math. Soc., 55, 201-204 (1949) · Zbl 0032.27802
[4] Feller, W., An Introduction to Probability Theory and. Its Applications. Vol.I (1957), New York: Wiley, New York · Zbl 0138.10207
[5] Griffeath, D.S.: Coupling methods for Markov processes. Ph. D. thesis. Cornell University (1976) · Zbl 0347.60048
[6] Harris, T.E.: The existence of stationary measures for certain Markov processes. Proc. 3rd Berkeley Sympos. Math. Statist. Probab. 2, 113-214, Univ. Calif. (1956)
[7] Kemeny, J. G.; Snell, J. L.; Knapp, A. W., Denumerable Markov Chains (1966), Princeton: Van Nostrand, Princeton
[8] Metivier, M., Théorème limit quotient pour les chaines de Markov récurrentes au sense de Harris, Ann. Inst. H. Poincaré, 8, 2, 93-105 (1972) · Zbl 0271.60069
[9] Neveu, J.: Généralisation d’un théorème limite-quotient. Trans. 6th Prague Conf. on Information Theory, Statistical Decision Functions, Random Processes (1973) · Zbl 0284.60063
[10] Nummelin, E.: Uniform and ratio limit theorems for Markov renewal processes on a general state space (1977) [To appear in Ann. Inst. H. Poincaré] · Zbl 0402.60087
[11] Nummelin, E. and Tweedie, R.L.: Geometric ergodicity and R-positivity for general Markov chains (1976). [To appear in Ann. Probability] · Zbl 0378.60051
[12] Orey, S., Limit Theorems for Markov Chain Transition Probabilities (1971), New York: Van Nostrand, New York · Zbl 0295.60054
[13] Pitman, J. W., Uniform rates of convergence for Markov chain transition probabilities, Z. Wahrscheinlichkeitsth. und verw. Gebiete, 29, 193-227 (1974) · Zbl 0373.60077
[14] Revuz, D., Markov Chains (1975), Amsterdam: North-Holland, Amsterdam
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.